# SDR NACA20060031

- Difficulty date: March 27, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 31,827 hours
- Engine: Pwa R2800CB3
- Engine time: 922 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: 356996
- Part serial: 1930OJMK
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 922 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN AT CRUISE FLIGHT DUE TO BACKFIRE.  REPLACED NR 11 CYLINDER DUE TO EXHAUST VALVE SEAT FAILURE.  PER REF: NAC DC-6MM SEC V PG 16 & 16A.
